# SDR KO0R201409040003

- Difficulty date: September 4, 2014
- Submitted: September 4, 2014
- Operation: General aviation
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 70,396 hours, 14,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 70,396 hours, 14,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN PANEL SURFACE IS CORRODED FROM XORS 756.5 TO 768.5 T/E AREA.
